RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1966, Volume 71(113), Number 4, Pages 563–585 (Mi msb4284)  

This article is cited in 4 scientific papers (total in 4 papers)

The three spheres theorme for a certain class of elliptic equations of high order and a refinement of this theorem for a linear elliptic equation of the second order

Yu. K. Gerasimov


Full text: PDF file (1292 kB)

Bibliographic databases:

UDC: 517.946
Received: 13.10.1965

Citation: Yu. K. Gerasimov, “The three spheres theorme for a certain class of elliptic equations of high order and a refinement of this theorem for a linear elliptic equation of the second order”, Mat. Sb. (N.S.), 71(113):4 (1966), 563–585

Citation in format AMSBIB
\Bibitem{Ger66}
\by Yu.~K.~Gerasimov
\paper The three spheres theorme for a certain class of elliptic equations of high order and a refinement of this theorem for a linear elliptic equation of the second order
\jour Mat. Sb. (N.S.)
\yr 1966
\vol 71(113)
\issue 4
\pages 563--585
\mathnet{http://mi.mathnet.ru/msb4284}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=204834}
\zmath{https://zbmath.org/?q=an:0145.14303}


Linking options:
  • http://mi.mathnet.ru/eng/msb4284
  • http://mi.mathnet.ru/eng/msb/v113/i4/p563

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. S. Mityagin, G. M. Henkin, “Linear problems of complex analysis”, Russian Math. Surveys, 26:4 (1971), 99–164  mathnet  crossref  mathscinet  zmath
    2. E. M. Landis, O. A. Oleinik, “Generalized analyticity and some related properties of solutions of elliptic and parabolic equations”, Russian Math. Surveys, 29:2 (1974), 195–212  mathnet  crossref  mathscinet  zmath
    3. N. S. Nadirashvili, “On a Phragmen–Lindelöf theorem for a certain class of elliptic equations of high order”, Russian Math. Surveys, 33:6 (1978), 251–251  mathnet  crossref  mathscinet  zmath
    4. N. S. Nadirashvili, “On the length of the nodal curve of an eigenfunction of the Laplace operator”, Russian Math. Surveys, 43:4 (1988), 227–228  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:120
    Full text:46

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019